MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; HIP PROSTHESIS STEM, UNCEMENTED, L= 210 MM, Ø 20 MM, T

WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; HIP PROSTHESIS STEM, UNCEMENTED, L= 210 MM, Ø 20 MM, T
Model Number 172-921/20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of hip stem [customer].
 
Additional Manufacturer Narrative
The production records have been inspected and reviewed.Additional steps have been taken to release the product.

Brand Name
MP RECONSTRUCTION SYSTEM
Common Device Name
HIP PROSTHESIS STEM, UNCEMENTED, L= 210 MM, Ø 20 MM, T
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key25481901
Report Number3004371426-2026-00047
Device Sequence Number10315040
Product Code JDI
UDI-Device Identifier04026575210732
UDI-Public04026575210732
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142187
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number172-921/20
Device Catalogue Number172-921/20
Device Lot Number2242141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown